# SDR DHL2007802531

- Difficulty date: February 8, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"B" CARGO DOOR AFT LWR JAMB CORNER 0.750" CRACK STA 560.000 L-31R TO L-32R.  PERFORMED MAJOR REPAIR IAW AD2005-18-07 S/B 53-078 REV 1 JAN 25-01, FAA FORM 8100-9 DATED 02-05-07, BOEING MSG 1-274569547-4 DATED 02-05-07.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW BOEING MS 1-274569547-4, SEMAN DWG ED4428.  PERFORMED NDT INPS IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND.  FABRICATED REPAIR DOUBLER (AL7075T6 0.090") REPAIR TRIPLER (AL7075T6 0.125") 2 FILLERS (AL7075T6 0.080") IAW BOEING MSG 1-274569547-4, SEMAN DWG ED4428.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTA
